Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Wants to get blood test done. Taking clopilet blood thinner. Safe to undergo blood test?

Hi, This is xxxxxx. I ve been put on Tab. Clopilet 75 mg by my neurologist . I take it every night. I wanted to know if its safe to get a blood test done while I m on this drug. I raise this query because I know that it has a blood thinning effect. Hence I want to know how safe it is to get a blood test done now. Thanks
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Pediatrician 's  Response
Feb 2013

Thank you for your query on Healthcare Magic.

The blood tests are done by removing blood from veins from a peripheral vein and after sampling they will compress it and put a plaster to stop bleeding.

And there is no risk of excessive bleeding from puncture site.

The puncture site is easily controlled with plaster.

So nothing to worry and you can go for blood testing safely.

Hope I have answered your query.

Answered: Fri, 21 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor